Semistable convolution semigroups on measurable and topological groups
Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 2, pp. 147-164.
@article{AIHPB_1984__20_2_147_0,
     author = {Siebert, Eberhard},
     title = {Semistable convolution semigroups on measurable and topological groups},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {147--164},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {2},
     year = {1984},
     zbl = {0544.60021},
     mrnumber = {749621},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1984__20_2_147_0/}
}
TY  - JOUR
AU  - Siebert, Eberhard
TI  - Semistable convolution semigroups on measurable and topological groups
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1984
DA  - 1984///
SP  - 147
EP  - 164
VL  - 20
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1984__20_2_147_0/
UR  - https://zbmath.org/?q=an%3A0544.60021
UR  - https://www.ams.org/mathscinet-getitem?mr=749621
LA  - en
ID  - AIHPB_1984__20_2_147_0
ER  - 
%0 Journal Article
%A Siebert, Eberhard
%T Semistable convolution semigroups on measurable and topological groups
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1984
%P 147-164
%V 20
%N 2
%I Gauthier-Villars
%G en
%F AIHPB_1984__20_2_147_0
Siebert, Eberhard. Semistable convolution semigroups on measurable and topological groups. Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 2, pp. 147-164. http://www.numdam.org/item/AIHPB_1984__20_2_147_0/

[1] T. Byczkowski, Zero-one laws for Gaussian measures on metric abelian groups. Studia Math., t. 69, 1980, p. 159-189. | MR | Zbl

[2] D.M. Chung, B.S. Rajput, A. Tortrat, Semistable laws on topological vector spaces. Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 60, 1982, p. 209-218. | MR | Zbl

[3] W. Hazod, Stable probabilities on locally compact groups. In : Probability Measures on Groups. Proceedings, Oberwolfach, 1981, p. 183-208. Lecture Notes in Math., t. 928, Berlin-Heidelberg-New York, Springer, 1982. | MR | Zbl

[4] E. Hewitt, K. A. Ross, Abstract Harmonic Analysis I, Berlin-Göttingen-Heidelberg-New York, Springer, 1963.

[5] H. Heyer, Probability Measures on Locally Compact Groups, Berlin-Heidelberg-New York, Springer, 1977. | MR | Zbl

[6] E. Hille, R.S. Phillips, Functional Analysis and Semigroups. Amer. Math. Soc. Colloquium Publications, t. 31, Rev. ed. Providence, R. I., Amer. Math. Soc., 1957. | MR | Zbl

[7] W.N. Hudson, Operator-stable distributions and stable marginals. J. Multivariate Anal., t. 10, 1980, p. 26-37. | MR | Zbl

[8] R. Jajte, Semi-stable probability measures on RN. Studia Math., t. 61, 1977, p. 29- 39. | MR | Zbl

[9] A. Janssen, Zulässige Translationen von Faltungshalbgruppen. Dissertation, Dortmund, 1979. | Zbl

[10] A. Janssen, Zero-one laws for infinitely divisible probability measures on groups. Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 60, 1982, p. 119-138. | MR | Zbl

[11] A. Janssen, Some zero-one laws for semistable and self-decomposable measures on locally convex spaces. In: Probability Measures on Groups. Proceedings, Oberwolfach, 1981, p. 236-246. Lecture Notes in Math., t. 928, Berlin-Heidelberg-New York, Springer, 1982. | MR | Zbl

[12] Z.J. Jurek, On stability of probability measures in Euclidean spaces. In : Probability Theory on Vector Spaces II. Proceedings, Błazejewko, 1979, p. 129-145. Lecture Notes in Math., t. 828, Berlin-Heidelberg-New York, Springer, 1980. | MR | Zbl

[13] W. Krakowiak, Operator semi-stable probability measures on Banach spaces. Coll. Math., t. 43, 1980, p. 351-363. | MR | Zbl

[14] D. Louie, B.S. Rajput, Support and seminorm integrability theorems for r-semistable probability measures on LCTVS. In: Probability Theory on Vector Spaces II. Proceedings, Błazejewko, 1979, p. 179-195. Lecture Notes in Math., t. 828, Berlin-Heidelberg-New York, Springer, 1980. | MR | Zbl

[15] D. Louie, B.S. Rajput, A. Tortrat, Une loi de zéro-un pour une classe de mesures sur les groupes. Ann. Inst. H. Poincaré, t. 17, 1981, p. 331-335. | Numdam | MR | Zbl

[16] A. Łuczak, Operator semi-stable probability measures on RN. Coll. Math., t. 45, 1981, p. 287-300. | Zbl

[17] J.W. Neuberger, Quasi-analytic semigroup of bounded linear transformations. J. London Math. Soc., t. 7, 1973, p. 259-264. | MR | Zbl

[18] H.H. Schaefer, Banach Lattices and Positive Operators, Berlin-Heidelberg-New York, Springer, 1974. | MR | Zbl

[19] M. Sharpe, Operator-stable probability distributions on vector groups. Trans. Amer. Math. Soc., t. 136, 1969, p. 51-65. | MR | Zbl

[20] E. Siebert, Diffuse and discrete convolution semigroups of probability measures on topological groups. Rendiconti di Mathematica Roma (2), t. 1, Ser. VII, 1981, p. 219-236. | MR | Zbl

[21] E. Siebert, Supports of holomorphic convolution semigroups and densities of symmetric convolution semigroups on a locally compact group. Arch. Math., t. 36, 1981, p. 423-433. | MR | Zbl

[22] E. Siebert, Holomorphy of convolution semigroups. Manuscript, 1982.

[23] A. Tortrat, Lois de zéro-un pour des probabilités semi-stables ou plus générales, dans un espace vectoriel ou un groupe (abélien ou non). In: Aspects Statistiques et Aspects Physiques des Processus Gaussiens. Colloque de Saint-Flour, 1980, p. 513-561, Publications du C. N. R. S. | MR | Zbl

[24] A. Tortrat, Lois des zéro-un et lois semi-stables dans un groupe. In: Probability Measures on Groups. Proceedings, Oberwolfach, 1981, p. 452-466. Lecture Notes in Math., t. 928, Berlin-Heidelberg-New York, Springer, 1982. | MR | Zbl